Doctor insights on:
Does The Iud Paraguard Cause Weight Gain
In some women: Progesterone iud's can cause weight gain and also copper iud's. The best way to prevent weight gain is to eat 6 equal healthy meals with 6 servings of fresh vegetables and one apple each day, moderate exercise through the day ( try pretend jump roping for 1 minute at a time or more up to 60 minutes in 24 hours, sleep 7-8 hours, and manage stress skillfully. Added zinc might help with cu iud. ...Read moreSee 1 more doctor answer
Many factors: There are several reasons for weight gain. It can be as simple as eating too many calories, or eating the wrong calories, or not getting enough exercise. You will gain weight when you take in more calories than your body burns each day. There are also medical conditions and hormone imbalances which cause weight gain, and medications with side effects of weight gain. ...Read moreSee 2 more doctor answers
Mirtazapibe works really well for me however I've heard so many stories. is it just what you eat that causes weight gain or is their something in the?
- Talk to a doctor live online for free
- Will the iud paraguard make u gain weight
- Why does the depo-provera shot cause weight gain?
- Does the implant cause weight gain?
- Ask a doctor a question free online
- Does biotin 5000 mcg cause weight gain?
- Does acid reflux cause weight gain?
- Does vitamin b12 cause weight gain?
- Why does depakote cause weight gain?
- Talk to a gynecologist online for free